# SDR DALA2016021801175

- Difficulty date: February 17, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 49,024 hours, 6,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, WHILE PERFORMING VTP MOD INSPECTION, HOLE NR 173 UPPER SIDE WAS FOUND OUT OF LIMITS EDGE MARGIN AT FRAME 86, STR R2B ON RT SIDE OF VERTICAL STABILIZER.  INSTALLED REINFORCEMENT DOUBLER AND SHIM AT FRAME 86, STRINGER 2B ON RT SIDE OF VERTICAL STABILIZER IAW ER/A 543321-14AD.
